# SDR FDEA201006302227

- Difficulty date: June 30, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 23,986 hours, 12,505 cycles
- Engine: Ge CF680
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT RAISE BEYOND NEUTRAL  ON POSITION DETECTOR SYSTEM 2.  SYSTEM 1 WAS  DEFERRED.  RETURN TO LAND ACCOMPLISHED.  R & R 55GB PROX SENSOR IAW 32-00-00-4.  NO HELP. OHMD WIRES FROM PDU TO 55GB.  ALL WIRES CHECKED GOOD.  SWAPPED 55GB AND 82GB PROX SENSORS CONNECTORS.  NOW GEAR WOULD SWING IN EITHER 1 OR 2 POSITION. RE INSTALLED IN ORG POSITION. PER TSM CHECKED RIG BETWEEN PROX SENSOR 55GB, 82GB  AND TARGETS.  RIG WAS WITHIN MM  LIMITS AT THE HIGH END OF THE RANGE.  REF: MM 32-00-00-04.  AS NO OTHER FAULTS FOUND, RE-RIGGED PROX SENSORS 55GB AND 82GB TO THE MIDDLE OF THE LIMIT IN THE MM.  PREFORMED A GEAR SWING IAW 32-31-00.  SYS 1 AND 2 OP CK'D NORMAL.
